Krishna B Athreya
Articles written in Proceedings – Mathematical Sciences
Volume 118 Issue 3 August 2008 pp 473-494
Some growth asymptotics of a version of `preferential attachment’ random graphs are studied through an embedding into a continuous-time branching scheme. These results complement and extend previous work in the literature.
Volume 120 Issue 3 June 2010 pp 363-385
This paper studies: (i) the long-time behaviour of the empirical distribution of age and normalized position of an age-dependent critical branching Markov process conditioned on non-extinction; and (ii) the super-process limit of a sequence of age-dependent critical branching Brownian motions.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode